I've been suffering with this problem about four months now with little or no relief, except for the short period of time i was on prednison for breathing problems. i don't know what brought it on. I can't put lotions, so i use anti bacterial ointments, vitamin E balms, or tea bags. Nothing is helping. The area under my eyes and my eyelids (as well as in the creases of my eyes) get cracked and begin to peel to the point where sores have developed. They are very itchy. As far as my actual eyes, they also water heavily on and off for no particular reason. (allergens?) i was also prescribed the cortison drops and received very little relief while they lasted...........i have asthma and seasonal allergies, but it feels like i've developed an allergy, or allergies, but i don't know to what. i've seen three doctors and have been told it was an infection by one, and allergies by the other two. antibiotics didn't make it go away, so i'm assuming it's an allergy, but i'm not a dr.Am i stuck this way for life?
You could take some oral antihistamine or antiallergic medications like loratadine or cetrizine and see if it helps with your symptoms. Apply calamine lotion at the site of the lesions to help soothe the itching.
You would still need to consult your doctor about the associated symptoms you are having and to rule out a bacterial or fungal infection and whether you need a course of antibiotics or other medications.
What medications are you taking for your allergies and asthma? Do you have any problems with your vision?
Let us know about how you are doing and post us about what your doctor advises.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.